# SDR SWAA2022030235538

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 947+3; LBL 45; LONGITUDINAL FLOOR SUPPORT HAS CORROSION ON UPPER AND LOWER SURFACE. / REMOVED & REPLACED FLOOR SUPPORT STA 947.5+3 LBL45 IAW SRM 51-40-02; DWG 140A9870 REV: A; SRM 51-40-05; AMM 51-21-91-620-802; BLENDED FLOOR SUPP P/N 140A9872-7 ORIGINAL THICKNESS .080'; REMOVED .040' ; REMAINING .040'; MAX ALLOWED 10% FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 AARTOOL: 29267 DUE:27NOV19
